|treatment of pain while on peg
Aug 30, 2005
In 1999, I was treated for HCV with interferon. I felt awful..like I was beat up with a baseball bat. I will be starting the pegylated inerferon soon and my doctor said he will manage my pain and anxiety and depression. I see a psych too. How will the pain and anxiety be managed? What drugs are used? I am currently on wellbutrin for mild depression.
Response from Dr. Conway
For many people, the side effects can be controlled with over-the-counter medications such as Advil, Tylenol and Gravol. I often give the medications ahead of the weekly dose of pegylated interferon and concentrate on making sure the person feels as well as possible over the next 2 days or so.
For the depression, it would be important to make sure your dose of Wellbutrin is stable and effective before the treatment starts and to tell your doctor immediately if your depression is getting worse after the interferon treatment starts. In our clinic, we feel very comfortable using interferon in people who are depressed as long as there is not history of a suicide attempt or similarly severe depression, but it is important that the side effect of worsening depression be well understood and that the lines of communication are wide open.
please help me, oral sex
Cats and HIV
- Can You Get AIDS From Licking Vagina?
- Can You Get HIV From Having Sex During Period?
- Should I Get Tested After Oral Sex?
- Too Scared To Get Tested After Unprotected Oral Sex Without Ejaculation
- Is Thrush A Symptom Of Acute HIV Infection?
- Black Spots After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.